Alert archive / New York / Tornado Warnings in 2020

Tornado Warning 1, NWS Albany, NY

May 15, 2020Hamilton County, Herkimer County, New York

NWS Albany, NY issued this tornado warning at May 15, 2020, 4:46 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 4:46 PM EDT (20:46 UTC)
Expired
May 15, 2020, 5:09 PM EDT
In force
23 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 79 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:46 PM EDTTSTM WND DMG2 Se Northwood, NYTREES AND WIRES DOWN ON BLACK CREEK ROAD
May 15, 4:50 PM EDTTSTM WND GST 603 Ne Cold Brook, NY
May 15, 4:50 PM EDTTSTM WND GST 623 Ne Cold Brook, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:32 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WFUS51 KALY 152046
TORALY
NYC041-043-152130-
/O.NEW.KALY.TO.W.0001.200515T2046Z-200515T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
446 PM EDT Fri May 15 2020

The National Weather Service in Albany has issued a

* Tornado Warning for...
  Southwestern Hamilton County in eastern New York...
  Central Herkimer County in eastern New York...

* Until 530 PM EDT.
    
* At 445 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Ohio, or 17 miles northeast of Utica, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Hamilton and central Herkimer Counties, including the
  following locations... Grant, Mountain Home, Nobleboro, Wilmurt,
  Pardeeville Corners, Wilmurt Corners, Clockmill Corners,
  Morehouseville, Hoffmeister and Woodin Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&

LAT...LON 4324 7507 4331 7511 4350 7470 4335 7457
TIME...MOT...LOC 2045Z 244DEG 39KT 4331 7502 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JPV
1 follow-up statement
536 
WWUS51 KALY 152109 RRA
SVSALY

Severe Weather Statement
National Weather Service Albany NY
509 PM EDT Fri May 15 2020

NYC041-043-152119-
/O.CAN.KALY.TO.W.0001.000000T0000Z-200515T2130Z/
Hamilton NY-Herkimer NY-
509 PM EDT Fri May 15 2020

...THE TORNADO WARNING FOR SOUTHWESTERN HAMILTON AND CENTRAL HERKIMER
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.

LAT...LON 4324 7507 4331 7511 4350 7470 4335 7457
TIME...MOT...LOC 2107Z 244DEG 39KT 4343 7469 

$$

NAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at May 15, 2:25 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 15, 2:25 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
225 PM EDT Fri May 15 2020

.SYNOPSIS...
A warm front moving across eastern New York and western New
England this afternoon will usher in a warm and more humid air
mass. As a cold front pushes into the region this evening, a
line of strong to potentially severe thunderstorms will impact
the region with damaging winds the main concern. High pressure
return tomorrow giving us a pleasant day with seasonable
temperatures. The next system to monitor arrives Sunday night
into Monday which could overspread widespread rainfall across
the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe thunderstorms likely to impact the region from the
mid/late afternoon into this evening...

As of 1:45PM...Day Cloud Phase Distinction GOES16 satellite
channel and surface observations suggests our surface warm
front is currently progressing across the region. While
satellite shows some cumulus clouds developing as the boundary
lifts northeastward, we are not seeing aggregated cumulus clouds
developing suggesting that the forcing for ascent along the
boundary is weak. The opportunity for discrete storm mode is
between now and about 21 UTC when the boundary should cross into
the North Country and Vermont. There is a chance the boundary
stalls over our Upper Hudson Valley/southern Adirondack/southern
VT region which would enhance the low-level directional shear
and increase our SRH values. The latest HRRR and 3km NAM have
backed off on the discrete storm potential this afternoon so we
lowered POPs downward to slight chance and low end chance
through this period.

GOES16 water vapor shows our compact yet positively shortwave
trough progressing across the Upper Great Lakes nearing Lake
Huron. Given how far back this shortwave is, it's no surprise
the attendant cold front is still far away progressing across
southern Canada into the Ohio Valley. If the CAMS are right and
we stay mainly dry ahead of the cold front, southwesterly flow
this afternoon should allow temperatures to warm nicely into the
mid to upper 70s with even the first 80 degree temperatures
readings for the Hudson Valley. Dew points are also on track to
reach into the upper 50s to low 60s which would contribute to
surface based instability. Latest HREF guidance shows MLCAPE
values reaching 1000 - 1500J/kg (meager mid-level lapse rates
under 7C/km looks to preclude high instability values) along
with impressive effective shear values nearing 40-50kts which
supports severe storms capable of damaging wind gusts. Lack of
"thicker" instability may preclude larger hail (2"+ in diameter)
but sufficient instability exists in the -10C to -30C layer
with NCAPE values around 0.15 means that lightning will also be
a concern.

The best 500hPa height falls arrive after 21 UTC across our
western Mohawk Valley and southern Adirondack regions which is
also when CAMS track the squall line into these areas. Latest
HREF shows a "bulls-eye" of 2-5km updraft helicity values >150
m2/s focused in this region. This increases confidence that we
may be dealing with a QLCS and any bowing segments that have
rear inflow notches with 0-3km shear vectors oriented more
perpendicular to the UDCZ could support a quick spin-up. The
Mohawk Valley is notorious for enhance severe weather given the
orientation of the terrain. Since the squall line should reach
this region in addition to the southern Adirondacks, Upper
Hudson Valley and western portions of the Capital Region during
or shortly after peak heating hours (5pm to 8pm), we will keep a
close eye on the squall line/QLCS for any potential embedded
rotation. With the 500mb jet also expected to increase up to
50-70kts over our region late this afternoon into this evening,
we agree with SPC's placement of the 5% tornado risk.

We launched a special 18 UTC sounding which should be very
insightful as it samples the warm/buoyant layer.

Previous discussion...

In terms of rainfall, PWATS increase to 1-1.50", so some
locally heavy bursts of rain will occur with the convection. We
will have to monitor for any training, but with the strong flow
aloft and dry antecedent conditions any flash flood threat looks
low or isolated at best. WPC continues a 'Marginal Risk' for
there Excessive Rainfall Day 1 Outlook.

It will be breezy with south to southwest winds of 10 to 20 mph
in the warm sector and ahead of the front.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
The threat for severe thunderstorms continues until prior to
midnight.

Tonight...A squall line or a couple broken lines of convection
indicated in the 3-km NAMnest and HRRR will impact the region
until 9 pm to midnight. The 0-6 km bulk shear increases to
40-50 kts with strong low-level forcing, as anomalous H850 low-
level jet sweeps across the region with the 00Z GEFS indicating
u-winds anomalies +2 to +3 STDEVs above normal. PWATS increase
to +1 to +3 STDEVs above normal. Some locally heavy rainfall
continues. We expected the line or lines of strong to severe
convection to impact the eastern Catskills, Capital Region,
southern VT westward between 6-9 pm, and locations south and
east such as the mid Hudson Valley, southern Berkshires, and NW
CT between 9 pm and midnight. Slight timing adjustments may be
needed based on the convective evolution. SPC continues the
Enhanced Risk over much the region, except a Marginal or Slight
Risk over the northern extreme towards the southern Dacks, and
Lake George Region where clouds and less instability may limit
the impacts. Again, the primary impact looks like damaging
winds, and SPC also has the higher probabilities with this
severe weather element in the Day 1 Outlook.

Total rainfall will range from about a third of an inch over the
southern extreme to 1.50 with some locally higher amounts.
Ponding of water on roadways or poor drainage flooding of low
lying areas will be the main issues with perhaps an isolated
flash flood.

Gradual clearing is expected overnight with the showers ending
with the mid and upper level trough axis moving through. Cold
advection will be occurring across the region with lows falling
back into the mid 40s to the mid 50s

Saturday...High pressure builds in from the Great Lakes Region
and southern Ontario. Some weak mid and upper level ridging
builds in over the region. A mixture of clouds and sunshine is
expected with west to northwest winds of 10 to 20 mph. Max temps
will be near mid May seasonal normals with upper 60s to lower
70s in the valleys, and upper 50s to mid 60s over the higher
terrain.

Saturday Night...The sfc high moves over NY and New England
early on with some radiational cooling, but then some mid and high
clouds will increase after midnight ahead of the next short-
wave trough. The sfc anticyclone will be just east of New
England by daybreak. Lows fall back into the 40s to around 50F
in some of the valley areas. A few upper 30s are possible in the
Adirondack park.

Sunday...The northern stream mid and upper level trough
approaches from the Midwest and Great Lakes Region. The mid and
upper level flow becomes zonal over the Northeast with clouds
thickening and lowering with some warm advection showers ahead
of a warm front moving in late in the day. The timing varies on
the guidance, but the greatest threat looks like west of the
Hudson River Valley late in the day. Temps will run a little
cooler than normal with cloudy skies, as highs will be in the
60s with some upper 50s over the mtns.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Guidance in agreement the longwave pattern amplifies with a
deep trough and closed low developing over the upper Midwest
and Great Lakes Region. The low is then expected to drop
gradually southward before becoming quasi-stationary across the
Appalachians and Mid-Atlantic Region before filling and
shifting back northward. Complicating matters is near-future
potential development of low pressure along a weak frontal
boundary over the Bahamas the National Hurricane Center is
monitoring. There is the possibility of some moisture from this
system interacting with the amplifying flow over the eastern
United States.

Looking at a widespread soaking rainfall Sunday night through
Monday night. Have continued with categorical pops Sunday night
and Monday. Have pops decreasing Tuesday and Tuesday night with
fair weather Wednesday into Thursday as the low is expected to
be surpressed far enough to our south with expansive ridging
across the Great Lakes Region and Northeast.

Cool Monday with temperatures below normal by around 10 degrees.
Readings are expected to moderate with seasonably warm values
by mid to late week.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
With a warm front lifting north of the TAF sites, our region is
located within the warm sector ahead of an approaching storm system.
Flying conditions have returned to VFR for all sites with sct-
bkn cigs around 3500-5000 ft and it should be mainly dry for the
next. few hours. A few rogue showers/t-storms may start to
develop by later this afternoon, but the bigger threat will be
the approach of a line of showers/thunderstorms for the evening
hours ahead of the storm's cold front. Some of these
thunderstorms will contain very strong wind gusts and heavy
downpours. Will include a TEMPO for IFR conditions with this
line of convection and also include the possibility of winds
gusting to 40 kts for all sites.

Behind the line, flying conditions will return to VFR with winds
switching to the west to northwest at 5 to 10 kts. Ceilings will be
clearing out.  Flying conditions should continue to be VFR into
Saturday with just sct-bkn diurnal cumulus. North to northwest winds
will be 5 to 10 kts through the day on Saturday.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: High Operational Impact. Definite SHRA.
Monday: High Operational Impact. Definite SHRA.
Monday Night: High Operational Impact. Likely SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A warm front will move across eastern New York and
western New England this morning into the afternoon, as a milder and
more humid air mass will be over the region. Showers and strong to
potentially severe thunderstorms will impact the region in the mid
afternoon into the early evening ahead of a cold front and an upper
level disturbance. High pressure will build in on Saturday with
seasonable temperatures.

The RH values will only lower to 50 to 75 percent this afternoon
with showers and thunderstorms moving in. The RH values will
recover to close to 100 percent Saturday morning, and lower to
40 to 55 percent in the afternoon.

The winds will be south to southwest at 10 to 20 mph today, and
then veer to the west to northwest at 10 to 15 mph tonight. The
winds will be north to northwest at 10 to 20 mph on Saturday.

A soaking rainfall is likely today into tonight. Stronger wind
gusts are possible in thunderstorms.

&&

.HYDROLOGY...
Widespread river or flash flooding issues with tonight's showers and
thunderstorms is unlikely.

A cold front progressing across the Northeast this evening will
result in a line of rain and thunderstorms, leaving behind in 0.25
to 0.75 inches of rain with locally higher amounts around 1 inch.
Runoff into rivers and streams will allow river levels to rise
tonight into this weekend but should not reach flood stage.

Any strong to severe thunderstorm tonight will likely result in
heavy downpours and could lead to isolated flash flood or poor
drainage flooding in low-lying, poor drainage or urban areas.
However, given the dry antecedent conditions and high 1, 3 and 3
hourly flash flood guidance from the Northeast River Forecast
Center, widespread flooding is not anticipated.

The next chance for widespread rainfall arrives late Sunday night
into the day on Monday. Since rivers will already be running above
normal, we will be monitoring river levels closely.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Speciale/Wasula
NEAR TERM...Speciale/Wasula
SHORT TERM...Wasula
LONG TERM...IAA
AVIATION...Frugis
FIRE WEATHER...Wasula
HYDROLOGY...Speciale
Hazardous weather outlook, May 15, 4:05 PM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
405 PM EDT Fri May 15 2020

MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
161200-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
405 PM EDT Fri May 15 2020

...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for western Massachusetts, southern
Vermont and all of eastern New York except for the mid-Hudson Valley
and the eastern Catskills.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures while following
all local, state and CDC guidelines.

CTZ001-013-NYZ063>066-161200-
Northern Litchfield-Southern Litchfield-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
405 PM EDT Fri May 15 2020

This Hazardous Weather Outlook is for northwestern Connecticut, the
mid-Hudson Valley and the eastern Catskills in eastern NY.

.DAY ONE...This afternoon and tonight.

There is an Enhanced Risk for severe thunderstorms this afternoon
into early this evening. The main threats will be damaging winds of
58 mph or greater and heavy rainfall.

Some poor drainage flooding of low lying areas and ponding of water
on roadways is possible with any thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into tonight
while following all local, state and CDC guidelines.

In the hours before

Special weather statement, May 15, 3:48 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Albany NY
348 PM EDT Fri May 15 2020

NYZ032-152015-
Northern Herkimer-
348 PM EDT Fri May 15 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HERKIMER COUNTY...

At 347 PM EDT, a strong thunderstorm was located 15 miles southwest
of Oswegatchie, or 24 miles northwest of Old Forge, moving northeast
at 60 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lyon Lake.

A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.

LAT...LON 4405 7506 4407 7486 4399 7484 4398 7485
      4390 7515 4410 7517
TIME...MOT...LOC 1947Z 244DEG 52KT 4400 7526

JPV
Special weather statement, May 15, 4:06 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Albany NY
406 PM EDT Fri May 15 2020

NYZ032-038-152045-
Northern Herkimer-Southern Herkimer-
406 PM EDT Fri May 15 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERKIMER
COUNTY...

At 406 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Boonville to near Delta Lake to near
Bridgeport. Movement was east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Ohio, Newport, Middleville, Poland, Cold Brook, Northwood, Russia,
Fairfield, Norway, West Frankfort, Nobleboro, Curtis, Farrel Corner,
Countryman, First Lake, Burrell Corners, Kelhi Corners, Old City,
Gray and Atwell.

A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.

LAT...LON 4322 7507 4324 7507 4323 7510 4326 7516
      4330 7515 4330 7512 4333 7508 4361 7511
      4363 7479 4349 7477 4334 7487 4331 7479
      4306 7482 4304 7522
TIME...MOT...LOC 2006Z 271DEG 37KT 4347 7529 4329 7549 4312 7592

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:48 PM EDTSpecial Weather StatementALYLewis27 min
May 15, 4:06 PM EDTSpecial Weather StatementALYHerkimer39 min
May 15, 4:26 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer64 min
May 15, 4:58 PM EDTTornado WarningALYFulton, Hamilton, Herkimer21 min
May 15, 5:11 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga51 min
May 15, 5:42 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Warren and 1 more48 min
May 15, 5:48 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie42 min
May 15, 6:09 PM EDTSpecial Weather StatementALYDutchess36 min
May 15, 6:16 PM EDTTornado WarningALYWashington29 min
May 15, 6:20 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie, Ulster25 min
May 15, 6:22 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady38 min
May 15, 6:26 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington49 min
May 15, 6:42 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster33 min
May 15, 6:59 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer31 min
May 15, 7:04 PM EDTSpecial Weather StatementALYDutchess, Ulster41 min
May 15, 7:09 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster51 min
May 15, 7:13 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess47 min
May 15, 7:21 PM EDTTornado WarningALYUlster24 min
May 15, 7:59 PM EDTSevere Thunderstorm WarningALYDutchess61 min

Nearby

Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.